Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
Launey J. Thomas

Veröffentlichungen von Launey J. Thomas zu Wichmann, Eyvind H.. ->
weitere Veröffentlichungen von Launey J. Thomas:
On a class of distributions of interest in quantum field theory (1998)
Standard forms of local nets in quantum field theory (1998)
On the causal structure of Minkowski spacetime (1997)
About matrix elements of spatial translations in local field theories (1993)
Veröffentlichungen zu Wichmann, Eyvind H..
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Buchholz, Detlev, Wichmann, Eyvind H. Causal independence and the energy-level density of states in local quantum field theory
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 106 (2. 1986), p. 321-344
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
2
Thomas, Launey J.., Wichmann, Eyvind H.. On a class of distributions of interest in quantum field theory
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 39, No. 3 (1998), p. 1680-1719
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
3
Thomas, Launey J.., Wichmann, Eyvind H.. Standard forms of local nets in quantum field theory
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 39, No. 5 (1998), p. 2643-2681
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
4
Thomas, Launey J.., Wichmann, Eyvind H.. On the causal structure of Minkowski spacetime
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 38, No. 10 (1997), p. 5044-5086
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
5
Thomas, Launey J., Wichmann, Eyvind H. About matrix elements of spatial translations in local field theories
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 28 (1. 1993), p. 49-58
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
6
Driessler, Wulf, Summers, Stephen J., ... On the connection between quantum fields and von Neumann algebras of local operators
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 105 (1. 1986), p. 49-84
Zugang: zum Volltext
ähnliche Vorschläge
1986